# SDR SIMA20130511011

- Difficulty date: May 11, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,522 hours, 18,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STRAP AT FS 280 STRINGER 27 IS CORRODED.  REPAIRED IAW EO CR-53MR-339.
